# SDR REXA2016110102130

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,845 hours, 12,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD F/A FLASHLIGHT.   REMOVED AND REPLACED FLASHLIGHT BATTERY PACK IAW AMM 25-61-00.  OPS CHECKED GOOD.
